# SDR AU000807

- Difficulty date: September 5, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 172
- Engine: Cont O300A
- Propeller: Mcauly 1C172EM
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 041108728
- Condition: Worn
- Location: Engine Rpm Ind
- Component: Engine Rpm Ind, Cessna, 041108728
- Stage of operation: CR
- How discovered: C
- Nature of condition: E, I
- Precautionary procedure: K

## Discrepancy

(AUS) TACHOMETER FAILED.  ITEM HAD BEEN LAST OVERHAULED IN 1972.  (X)
